Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Initial breakout

I can't use bp anymore, it burns too much


    From the album:

    Tretinoin .1%

    • 30 pictures
    • 0 comments
    • 23 image comments

    Photo Information for Initial breakout


    Recommended Comments

    I agree wit u. I was on dans regimen but I´ve to stop it !
    My skin si so so red (after more than month), it is itchy it burns ! I dont have enough of moisturizer to hydrate it.
    Now i use just moisturizer and tea tree topicaly. And my skin is getting better.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×